# SDR SWAA980022

- Difficulty date: January 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N55SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21593
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 775
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED TERMINAL CHECK, FOUND A FUSELAGE SKIN CRACK AT BS 775, AT S10.  REPAIRED PER BOEING SRM.
